# SDR ASAA9610123

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6545435501
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, A CRACK WAS IDENTIFIED ON THE HORIZONTAL FLANGE OF THE KEEL BEAM CHORD AT BS 540, RBL 6.30.  REPAIRED PER EA 5310-01479 AND BOEING TELEX ASA-SEA-96-0404RR.  (M)
